# SDR DL73K011673

- Difficulty date: October 16, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 50,905 hours, 39,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6546561509
- Condition: Cracked
- Location: R-2 Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" CRACK IN R-2 DOOR CUTOUT FRAME, JUST BELOW UPPER FWD. ROLLER CASTING                                                 REMOVE & REPLACE FRAME SECTION PER DRAWING
